# SDR SWAA2025020382883

- Difficulty date: January 4, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB FRAME LOCATED STA 259 AND BTW STR 9L TO STR 10L AT PASSENGER CABIN 2024-773970<[01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 16-JUL-25 WAS USED ON STEP 5;[02] PERFORMED PERMANENT REPAIR ON WEB FRAME LOCATED STA 259 AND BTW STR 6L TO STR 11L AT PASSENGER CABIN IAW B737-700 EA 25-153-00143-WIP1 AND EA 25-153-00143. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED PERMANENT REPAIR ON WEB FRAME LOCATED STA 259 AND BTW STR 6L TO STR 11L AT PASSENGER CABIN IAW B737-700 EA 25-153-00143-WIP1 AND EA 25-153-00143. SEE INDIVIDUAL SIGN OFFS BELOW.  RII.
